MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH MULTI HOLE WIRE GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH MULTI HOLE WIRE GUIDE
Catalog Number 03.037.000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Device is not expected to be returned for manufacturer review/investigation.Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2019, it was observed in a practical workshop with the proximal femoral nailing system (tfna) team that the central hole of a multi drill sleeve was not permeable to the guide wire.This piece of instruments is essential for orientation in the opening of the medullary canal and is used by some specialists.There was no patient involvement.This report is for one (1) multihole wire guide.This is report 1 of 1 for (b)(4).

Brand Name
MULTI HOLE WIRE GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8636962
Report Number8030965-2019-64443
Device Sequence Number16740888
Product Code FZX
UDI-Device Identifier07611819642270
UDI-Public(01)07611819642270
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1